# SDR SWAA2020090908926

- Difficulty date: August 15, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LEADING EDGE CAP 331B RIB NR 16 IS CRACKED (DOT 124-004).  REMOVED AND REPLACED LEFT HORIZ STAB LEADING EDGE CAP NR 331B RIB NR 16 IN REF WITH B737 SWA SRM 51-40-02-0G-0.
